# SDR FDEA201010113988

- Difficulty date: October 11, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB601528
- Condition: Unknown
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL DOUBLER REPAIR ON THE RIGHT WING L/E FWD SURFACE OF   THE TIP AT STA XW 937.  REPAIR REQUIRES EVALUATION FOR "MAJOR / MINOR" DETERMINATION   AND TO ENSURE THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED AND REPLACED REPAIR IAW SRM 57-00-01, FIG 4, VOL I.  REMOVED AND REINSTALLED POSITION LIGHT LENS FOR ACCESS IAW AMM 33-44-00-4, OPS   CHECK GOOD.
